# SDR 07FDEA01039

- Difficulty date: March 21, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,031 hours, 18,149 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HYDRAULIC FITTING HOLES IN THE LOWER SKIN PANELS OF RT WING.  REPAIR BY OVERSIZING AND BUSHING HOLES AS PER R572-49184 ISSUE "C" IAW EA 6-5720-99228, APPROVED BY RAS/BAE/1002610/2006.
